# SDR ASAA2024030248273

- Difficulty date: March 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,494 hours, 14,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865
- Condition: Unwanted Deploy
- Location: Rh Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OVERWING SLIDE DEPLOYED. GROUNDED - YES. REMOVED AND REPLACED RH OVERWING SLIDE S/N A156832 IAW A320 AMM 25-62-42-000-001-A AND AMM 25-62-42-400-001-A.
